# SDR UALA2011120606723

- Difficulty date: December 5, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 34,967 hours, 14,242 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Broken
- Location: Oxygen Mask Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S OXYGEN MASK LEFT SIDE COMPARTMENT DOOR HAS BROKEN OFF.   SWAPPED CAPTAIN'S OXYGEN MASK CONTAINER AND ASSY WITH 2ND OBSERVER ASSY.
